PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 27 | 4 | 489-498
Tytuł artykułu

On the classification of Markov chains via occupation measures

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider a Markov chain on a locally compact separable metric space $X$ and with a unique invariant probability. We show that such a chain can be classified into two categories according to the type of convergence of the expected occupation measures. Several properties in each category are investigated.
Rocznik
Tom
27
Numer
4
Strony
489-498
Opis fizyczny
Daty
wydano
2000
otrzymano
2000-03-23
Twórcy
  • Departamento de Matemáticas, CINVESTAV-IPN, Apdo. Postal 14-740, México, D.F. 07000, Mexico
  • LAAS-CNRS, 7 Avenue du Colonel Roche, 31077 Toulouse Cedex, France
Bibliografia
  • [1] J. L. Doob, Measure Theory, Grad. Texts in Math. 143, Springer, New York, 1994.
  • [2] S. R. Foguel, The Ergodic Theory of Markov Processes, Van Nostrand Math. Stud. 21, Van Nostrand, London, 1969.
  • [3] O. Hernández-Lerma and J. B. Lasserre, Ergodic theorems and ergodic decompostion for Markov chains, Acta Appl. Math. 54 (1998), 99-119.
  • [4] O. Hernández-Lerma and J. B. Lasserre, Further criteria for positive Harris recurrence of Markov chains, Proc. Amer. Math. Soc., to appear.
  • [5] S. Horowitz, Transition probabilities and contractions of $L_∞$, Z. Wahrsch. Verw. Gebiete 24 (1972), 263-274.
  • [5] A. Lasota and M. C. Mackey, Chaos, Fractals and Noise: Stochastic Aspects of Dynamics, Appl. Math. Sci. 97, Springer, New York, 1994.
  • [7] S. P. Meyn and R. L. Tweedie, Markov Chains and Stochastic Stability, Springer, London, 1993.
  • [8] J. Neveu, Sur l'irréductibilité des chaînes de Markov, Ann. Inst. H. Poincaré 8 (1972), 249-254.
  • [9] T. V. Panchapagesan, Baire and $σ$-Borel characterizations of weakly compact sets in $M(T)$, Trans. Amer. Math. Soc. 350 (1999), 4839-4847.
  • [10] H. L. Royden, Real Analysis, 3rd ed., Macmillan, New York, 1988.
  • [11] K. Yosida, Functional Analysis, 6th ed., Grundlehren Math. Wiss. 123, Springer, Berlin, 1980.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-zmv27i4p489bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.